Dermatophytid in tinea capitis: rarely reported common phenomenon with clinical implications.
Аннотация
Tinea capitis may be associated with a dermatophytid, which appears as a disseminated eczematous eruption. This phenomenon may occur before or after initiation of systemic antifungal drug therapy and is not an indication for stopping medication. We present here a series of cases that involve 5 children with tinea capitis who developed a dermatophytid before or during the course of their management. In each child, the eruption resolved despite continuation of oral antifungal therapy. Our experience suggests that dermatophytid secondary to tinea capitis is much more common than reported. Furthermore, parents and clinicians frequently mistake dermatophytid for drug allergy. Recognition of this phenomenon, distinction of dermatophytid from drug allergy, and continuation of systemic treatment is essential for clearing the infection and dermatophytid.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.